# SDR CALA9601354

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: W.S. 6r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN WING SUPPORT STRINGER AT RIGHT WBL 70.85, WS 6.  THE CRACKED SECTION OF STRINGER WAS CUT OUT, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-10-4, FIGURE 8 AND SRM 57-10-2.
